# SDR MASA20211123572

- Difficulty date: November 22, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 43,564 hours, 34,360 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Part number: CN6220201007
- Part serial: NA
- Condition: Dented
- Location: Lh Engine
- Part time: 43,564 hours, 34,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE THRUST REVERSER FORWARD CORE COWL UPPER INBOARD FACING SHEET WAS FOUND WITH (6) MINOR DENTS. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 54-23-05-001-001-A01, EA 12-2021-268.
